# SDR FDEA201510073102

- Difficulty date: October 7, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: ACA0061503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR ANGLE ON FRAME AT MAIN DECK CARGO COMPARTMENT, 9G, UPPER YOKE SUPPORT AT STATION 535, LONGERON 19L.  EXISTING REPAIR EVALUATED & FOUND REPAIR DOUBLER WITH DEEP CHAFE MARK.  EXISTING REPAIR ANGLE R & R WITH NEW REPAIR IAW SRM 53-20-07-2R FIG 202 REPAIR 1 EO 1-5100-7-5001 B6 PT 1.  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
